Alert archive / Ohio / High Wind Watches in 2006
High Wind Watch 2, NWS Wilmington, OH
NWS Wilmington, OH issued this high wind watch at Oct 27, 2006, 3:04 PM EDT for 21 counties in Ohio; Fayette County, Union County, Wayne County, Indiana. It took effect at Oct 28, 2006, 8:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 27, 2006, 3:04 PM EDT (19:04 UTC)
- In effect from
- Oct 28, 2006, 8:00 AM EDT
- Expired
- Oct 28, 2006, 4:10 AM EDT
- In force
- Issued by
- NWS Wilmington, OH
All 24 counties
Fayette County, IN, Union County, IN, Wayne County, IN, Auglaize County, OH, Champaign County, OH, Clark County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hardin County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Preble County, OH, Shelby County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 65 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this high wind watch went out at Oct 27, 3:03 PM EDT, 1 minute earlier.
Area forecast discussion, Oct 27, 3:03 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
303 PM EDT FRI OCT 27 2006
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
SFC LOW NR THE BOOT HEEL OF MO IS FCST TO TRACK NE THRU KY AND
ACRS SE OH TONIGHT. 12Z GFS AND NAM ARE IN GOOD AGREEMENT ON THIS
TRACK.
W AND NW AREAS HAVE RECEIVED .5 TO 1.25 INCHES OF RAIN SO
FAR...WITH THE SE .25 TO .50. H7 DEFORMATION AREA HAS FORMED OVER
THE NW AND MODELS INCREASE IT OVERNIGHT. MEANWHILE...WITH TRACK OF
LOW A LITTLE FARTHER NORTH THAN YESTERDAY...THE SE 1/2 WILL HAVE
THE CHANCE OF THUNDER. GFS IS SHOWING A LITTLE MORE ELEVATED
INSTABILITY THAN THE NAM. GFS HAS SFC LI BELOW ZERO IN THE FAR SE.
WITH THESE FACTORS EXPECT 1 TO 1.5 INCHES OF RAIN THRU 12Z
SAT...WITH POSSIBLE LOCALLY AS HIGH AS 2 INCHES. ALTHOUGH THE FFG
IS HIGHER THAN THESE NUMBERS...HAVE ISSUED A FFA FOR TONIGHT FOR
THE FA...BASED ON ABOVE THOUGHTS.
LOW PULLS INTO ERN LAKES ON SAT AND DEEPENS. GFS IS THE SLOWEST IN
PULLING THE PCPN OUT OF THE FA SAT. LINGERED SOME POPS EARLY IN
THE EAST. STRONG CAA COULD KICK OFF A FEW SHOWERS ACROSS THE NORTH.
THICKNESSES INDICATE THAT THEY SHOULD BE RAIN. NAM AND GFS BRING
H8 WINDS OF 50 KTS IN THE FA SAT AFTN. NOT SURE THE N CAN REACH
WARNING CRITERIA ON THE WINDS...BUT IT WILL BE CLOSE. WENT WITH
HIGH WIND WATCH THERE. ACROSS THE SOUTH WENT WITH WIND ADVISORY.
HIGH BUILDS IN SAT NGT. WINDS SHOULD DECOUPLE QUICKLY AROUND 00Z.
CLOUDS WILL CONTINUE TO PULL NORTHEAST SATURDAY NGT. H8 WINDS ARE
ONLY 35 KTS ON SUNDAY...SO DONT EXPECT WINDS TO BE AS STRONG FOR SUNDAY.
TEMPS A BLEND OF GUIDANCE.
SITES
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
FORECAST STARTS OUT DRY ON MONDAY WITH HIGH PRESSURE MOVING EAST.
COLD FRONT WILL BRING THE CHANCE FOR SHOWERS BEGINNING LATE MONDAY
NIGHT. WAVY FRONT IS PROGGED TO SLOW TO A CRAWL SOUTH OF THE RIVER
AS IT BECOMES NEARLY PARALLEL TO A WESTERLY UPPER FLOW. THUS...THERE
WILL BE A CHANCE OF SHOWERS FROM TUESDAY THROUGH THURSDAY. MAY SEE A
FEW SNOW SHOWERS WEDNESDAY NIGHT. DRY WEATHER WILL RETURN FRIDAY AS
HIGH PRESSURE BEGINS TO BUILD IN FROM THE SOUTHWEST.
FOR TEMPERATURES...STAYED CLOSE TO HPC GUIDANCE WHICH CAME IN COOLER
THAN YESTERDAY. EXPECT A MODERATING TREND EARLY IN THE LONG TERM
WITH READINGS APPROACHING CLIMATOLOGICAL NORMALS FOR THE FIRST TIME
IN OVER A WEEK. COOL READINGS ARE PROGGED TO RETURN BY WEDNESDAY
AFTER THE FRONT SLIPS SOUTH OF THE AREA.
&&
.AVIATION /18Z-18Z/...
SURFACE ANALYSIS SHOWS DEEPENING SURFACE LOW NEAR MEMPHIS WITH
PRIMARY WARM FRONT ALONG KY/TN BORDER WITH A SECONDARY WARM
FRONT/TROF FROM SOUTHEAST INDIANA INTO NW OHIO. REGIONAL RADARS SHOW
RAIN ACROSS THE WHOLE REGION.
NOT MUCH CHANGE TO TAFS. IT IS GOING TO RAIN WITH IFR/LIFR CIGS
AND IFR VSBYS THROUGH 03Z TO 06Z. LOW DEEPENS RAPIDLY AS IT MOVES
EAST OF TAF SITES BETWEEN 06Z AND 12Z. THIS WILL BRING AN END TO
THE PRECIP AND STRONG NW FLOW. IN FACT AFTER 12Z WHEN MIXING
INCREASES DUE TO DAYTIME HEATING GUSTS WILL RANGE FROM 35 TO 40
KTS. GUSTS AFTER 18Z MAY EVEN BE HIGHER.
TIPTON
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR OHZ026-034-035-042>046-051>056-060>065-074.
WIND ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY FOR OHZ070>073-
077>082-088.
KY...FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ089>100.
WIND ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY FOR KYZ089>100.
IN...FLOOD WATCH THROUGH LATE TONIGHT FOR INZ050-058-059-066-
073>075-080.
HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR INZ050-058-059.
WIND ADVISORY FROM 8 AM TO 8 PM EDT SATURDAY FOR INZ066-
073>075-080.
&&Hazardous weather outlook, Oct 27, 5:02 AM EDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 502 AM EDT FRI OCT 27 2006 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-280915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 502 AM EDT FRI OCT 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 3:04 PM EDT | Flood Watch | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 13 hr |
| Oct 27, 3:04 PM EDT | Wind Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 29 hr |
Nearby
High Wind Watches in Ohio, 2006High Wind Watches in Indiana, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.